# SDR AALA202302177174

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS SLIDING WINDOW DOES NOT OPERATE SMOOTHLY BINDS IN FRAME. MAINTENANCE REMOVED, INSTALLED CORRECTLY AND ADJUSTED THE FIRST OFFICERS SLIDING WINDOW PER AMM 56-12-11-000-001-A AND AMM 56-12-11-400-001-A.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
